MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Dyspareunia (4505); Skin Inflammation/ Irritation (4545)
Date of Event 01/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of september 17, 2018, was chosen as a best estimate based on the date of the mesh was implanted.Blocks d4, h4: the suspect device lot number is unknown; therefore, the lot expiration and device manufacture dates are unknown.Block e1: this event was reported by the patient's legal representation.The implanting physician is: (b)(6).Block h6: the following imdrf patient code capture the reportable event of: e2330- pain e1405 - dyspareunia.E2006 - mesh exposure.The following imdrf impact code capture the reportable event of: f1905 - vaginal mesh removal.
 
Event or Problem Description
It was reported that the patient underwent a suburethral sling procedure where a lynx system was implanted.After the procedure, cystoscopy evaluation showed no trauma to the bladder.On (b)(6) 2024, the patient was diagnosed with extrusion and dyspareunia.She experienced pain and irritation at the anterior vaginal wall.Cystoscopic exam was normal with no urethral or bladder erosion.Proper retraction was used to identify the mesh exposure and confirmed that there was no other mesh exposure other than the left vaginal fornix lateral to the urethra where the lateral flap would have been, which was 5 mm by 3 mm.The mesh that was embedded into the vaginal tissue was cut and was copiously irrigated.The vaginal flaps were healthy and sufficient to cover the defect, and no mesh was at the edges of the flaps.The flaps appeared healthy.The vagina was copiously irrigated once again, and the closed wound was hemostatic.She was to use topical vaginal estrogen for 6 weeks and follow-up for an exam in two weeks.

Brand Name
LYNX SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19819123
Report Number2124215-2024-44009
Device Sequence Number8891764
Product Code OTN
UDI-Device Identifier08714729718949
UDI-Public08714729718949
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068503000
Device Catalogue Number850-300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale